# SDR 2002UALA00766

- Difficulty date: April 28, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 27,595 hours, 9,867 cycles
- Engine: Iae V2527A5
- Engine time: 16,855 hours, 5,568 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Part number: 6A5994
- Condition: Debonded
- Location: Nr 2 Engine
- Part time: 16,855 hours, 5,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXPERIENCED A MAJOR COMPRESSOR STALL.  THE THROTTLE WAS RETARDED TO IDLE SPEED.  REPLACED ENGINE.  CORRECTIVE ACTION FOR MAJOR CAUSE IS INCORPORATION OF UPGRADED HIGH PRESSURE COMPRESSOR (HPC) RUBSTRIP MATERIAL THAT IS MUCH MORE RESISTANT TO DISBONDING.
